Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Took tryptomer. Have severe cold, bronchitic. Suggest

I used to take medicine tryptomer 25mg (daily one tablet in night) from 1998 to 2005 due to my headache problem according to suggestion of a doctor. I stopped taking that medicine in 2005. From 2005 to 2012 (now), I am suffering from severe cold problem (includeds Bronchitic 2 times in year and regular cold problem almost all times). I did not suffer any kind of cold problem before 2005, instead I always liked cold weather. Is there any connection with stopping the medicine (tryptomer 25mg) with this cold problem ?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

It is very unlikely that your cold problem is related to stopping Tryptomer (Amitryptilline). It is possible that your reccurent attacks of cold / bronchitis is related to an allergy problem. So, please consult an ENT specialist to have a thorough evaluation in order to determine the cause.

Wish you all the best.

- Dr. Jonas Sundarakumar
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor